# SDR R61A2022020500107

- Difficulty date: January 17, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shear Tie
- Part number: 17003868002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CORROSION FOUND ON FWD SHEAR TIE CLIP AT FR 17 STRG 26R AND 27R . SHEAR CLIP WAS REPLACED IAW SRM 51-41-02
